UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (8) 8
mathematics - differential geometry (7) 7
physical sciences (7) 7
science & technology (7) 7
mathematics - geometric topology (5) 5
differential geometry (3) 3
geometric topology (2) 2
minimal surfaces (2) 2
3-manifold (1) 1
asymptotically flat manifolds (1) 1
degree theory (1) 1
foliation (1) 1
heegaard (1) 1
hyperbolic (1) 1
mathematics - analysis of pdes (1) 1
mathematics, general (1) 1
minimal surface (1) 1
sweep-out (1) 1
symplectic geometry (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of differential geometry, ISSN 0022-040X, 07/2019, Volume 112, Issue 3, pp. 555 - 590
Journal Article
Journal of differential geometry, ISSN 0022-040X, 09/2018, Volume 110, Issue 1, pp. 31 - 37
Journal Article
Duke mathematical journal, ISSN 0012-7094, 07/2019, Volume 168, Issue 10, pp. 1929 - 1975
Journal Article
Advances in mathematics (New York. 1965), ISSN 0001-8708, 10/2018, Volume 337, pp. 171 - 192
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 9/2017, Volume 209, Issue 3, pp. 617 - 664
Journal Article
Duke mathematical journal, ISSN 0012-7094, 10/2018, Volume 167, Issue 15, pp. 2833 - 2856
Journal Article
Journal of differential geometry, ISSN 0022-040X, 05/2020, Volume 115, Issue 1, pp. 1 - 26
Journal Article
12/2016
Journal Article
12/2016
Journal Article
02/2016
Journal Article
Journal Article
Journal Article
Journal Article
Journal Article
12/2013
Journal Article
Journal Article
Journal Article
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.